# SDR 04FDEA01864

- Difficulty date: June 25, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Part number: NNB608621
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR AFT Z-CHANNEL APPEARS CRACKED.  REMOVED AND REPLACED PAN IAW SRM 51-31-01 AT MAE.
